arrow
Volume 26, Issue 4
Existence of Anti-Periodic Solution for Differential Equations

Ning Fu

Commun. Math. Res., 26 (2010), pp. 369-374.

Published online: 2021-05

Export citation
  • Abstract

In this paper, we discuss the anti-periodic boundary value problem for a class of first order differential equations. By using homotopy method, we obtain the conditions for the existence of anti-periodic solution for the equation under consideration. This result can be extended to higher order differential equations.

  • Keywords

continuation theorem, anti-periodic solution, homotopy method.

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CMR-26-369, author = {Ning and Fu and and 18279 and and Ning Fu}, title = {Existence of Anti-Periodic Solution for Differential Equations}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {26}, number = {4}, pages = {369--374}, abstract = {

In this paper, we discuss the anti-periodic boundary value problem for a class of first order differential equations. By using homotopy method, we obtain the conditions for the existence of anti-periodic solution for the equation under consideration. This result can be extended to higher order differential equations.

}, issn = {2707-8523}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/cmr/19134.html} }
TY - JOUR T1 - Existence of Anti-Periodic Solution for Differential Equations AU - Fu , Ning JO - Communications in Mathematical Research VL - 4 SP - 369 EP - 374 PY - 2021 DA - 2021/05 SN - 26 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/cmr/19134.html KW - continuation theorem, anti-periodic solution, homotopy method. AB -

In this paper, we discuss the anti-periodic boundary value problem for a class of first order differential equations. By using homotopy method, we obtain the conditions for the existence of anti-periodic solution for the equation under consideration. This result can be extended to higher order differential equations.

NingFu. (2021). Existence of Anti-Periodic Solution for Differential Equations. Communications in Mathematical Research . 26 (4). 369-374. doi:
Copy to clipboard
The citation has been copied to your clipboard